# SDR QMLA2017062017062

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Aircraft time: 9,220 hours, 33,305 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, A STRONG SMELL OF FUEL WAS NOTICED IN THE AIRCRAFT WHICH SLOWLY DIMINISHED AFTER ABOUT 10 MINUTES. WHILE ON SCENE, THE SMELL WENT AWAY, HOWEVER AS SOON AS A/C DEPARTED THE CABIN FILLED WITH A STRONG SMELL OF FUEL AND WE DIVERTED FROM OUR ORIGINAL DESTINATION AND MX WAS NOTIFIED. MAINTENANCE ARRIVED TO TROUBLESHOOT AND COULD NOT DUPLICATE THE SMELL. A GROUND RUN AND FLIGHT CHECK WERE COMPLETED WITH NO ADDITIONAL DEFECTS NOTED.
